# SDR IPXA09855185

- Difficulty date: March 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV RT WING L/E STA XFS 284 REPAIR DOUBLER GOUGED SURVEY 814-W4-18.  INSTALLED REPAIR PER DC8 SRM 52-02-01-0 FIG 38 SHT 1.
